Panadol rapid Tablets 20 are used to provide fast, effective and temporary relief in pain and discomfort caused due to toothaches, muscular aches, cold and flu symptoms, and fever.
Active ingredients of Panadol rapid 500mg tablets 20 include Paracetamol in 500mg quantity. It also includes Potassium Sorbate as a preservative.
● For age: 12- Adult two tablets every 4-6 hours can be taken with water.
Panadol is not recommended for those allergic to paracetamol or Potassium sorbates.
Rating & Reviews